# SDR REXA2016121302483

- Difficulty date: December 13, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 8869
- Aircraft time: 27,139 hours, 24,511 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 601R950701
- Condition: Cracked
- Location: Rt Acm
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ACM DIS VALVE MOUNT BRACKET CRACKED.  REMOVED AND REPLACED  MOUNT BRACKET IAW SRM 51-42-06.
